Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Khovanov module and the detection of unlinks

Matthew Hedden and Yi Ni

Geometry & Topology 17 (2013) 3027–3076
Bibliography
1 J A Baldwin, On the spectral sequence from Khovanov homology to Heegaard Floer homology, Int. Math. Res. Not. 2011 (2011) 3426 MR2822178
2 J A Baldwin, A S Levine, A combinatorial spanning tree model for knot Floer homology, Adv. Math. 231 (2012) 1886 MR2964628
3 J A Baldwin, O Plamenevskaya, Khovanov homology, open books, and tight contact structures, Adv. Math. 224 (2010) 2544 MR2652216
4 S Eliahou, L H Kauffman, M B Thistlethwaite, Infinite families of links with trivial Jones polynomial, Topology 42 (2003) 155 MR1928648
5 Y M Eliashberg, A few remarks about symplectic filling, Geom. Topol. 8 (2004) 277 MR2023279
6 Y M Eliashberg, W P Thurston, Confoliations, 13, Amer. Math. Soc. (1998) MR1483314
7 J B Etnyre, On symplectic fillings, Algebr. Geom. Topol. 4 (2004) 73 MR2023278
8 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
9 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
10 J E Grigsby, S M Wehrli, On the colored Jones polynomial, sutured Floer homology, and knot Floer homology, Adv. Math. 223 (2010) 2114 MR2601010
11 M Hedden, Khovanov homology of the 2–cable detects the unknot, Math. Res. Lett. 16 (2009) 991 MR2576686
12 M Hedden, Y Ni, Manifolds with small Heegaard Floer ranks, Geom. Topol. 14 (2010) 1479 MR2653731
13 M Hedden, L Watson, Does Khovanov homology detect the unknot ?, Amer. J. Math. 132 (2010) 1339 MR2732349
14 S Jabuka, T E Mark, Product formulae for Ozsváth–Szabó 4–manifold invariants, Geom. Topol. 12 (2008) 1557 MR2421135
15 V F R Jones, A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. 12 (1985) 103 MR766964
16 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
17 M Khovanov, Patterns in knot cohomology, I, Experiment. Math. 12 (2003) 365 MR2034399
18 P B Kronheimer, T S Mrowka, Knots, sutures, and excision, J. Differential Geom. 84 (2010) 301 MR2652464
19 P B Kronheimer, T S Mrowka, Khovanov homology is an unknot-detector, Publ. Math. Inst. Hautes Études Sci. (2011) 97 MR2805599
20 J McCleary, User’s guide to spectral sequences, 12, Publish or Perish (1985) MR820463
21 Y Ni, Nonseparating spheres and twisted Heegaard Floer homology, Algebr. Geom. Topol. 13 (2013) 1143 MR3044606
22 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
23 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
24 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: Properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
25 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
26 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
27 P Ozsváth, Z Szabó, On Heegaard diagrams and holomorphic disks, from: "European Congress of Mathematics" (editor A Laptev), Eur. Math. Soc., Zürich (2005) 769 MR2185780
28 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
29 P Ozsváth, Z Szabó, Heegaard diagrams and Floer homology, from: "International Congress of Mathematicians, Vol. II" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc., Zürich (2006) 1083 MR2275636
30 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
31 P Ozsváth, Z Szabó, An introduction to Heegaard Floer homology, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P S Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 3 MR2249247
32 L P Roberts, On knot Floer homology in double branched covers, Geom. Topol. 17 (2013) 413 MR3035332
33 A Shumakovitch, Torsion of the Khovanov homology arXiv:math/0405474
34 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112
35 M B Thistlethwaite, Links with trivial Jones polynomial, J. Knot Theory Ramifications 10 (2001) 641 MR1831681
36 Z Wu, Perturbed Floer homology of some fibered three-manifolds, Algebr. Geom. Topol. 9 (2009) 337 MR2482081